# SDR DALA13015871805

- Difficulty date: April 11, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 48,024 hours, 11,414 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 955 REAR SPAR BULKHEAD FITTING AREA CRACK FOUND AT FAIL SAFE STRAP DETAIL REFER ATTACHED FIG.  REPAIRED AMM 51-31-01, SRM 51-40-02, SWPM 20-10-00, AMM 32-35-10, AMM20-11-00, SRM 51-40-05, SRM51-20-01, AMM 51-21-10, AMM 51-31-06, AMM 27-11-00, AMM 05-51-24, ER/A 511797-14AD ACCOMPLISHED.  ASSOCIATED ER/A 14-511797, ADDED FOR AC 1805.
